# SDR SWAA2021090297728

- Difficulty date: July 22, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 664 Lbl32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; HORIZONTAL PRESSURE DECK WEB CRACKED; BS664; LBL32 ; / [01] APPLICABILITY OF REPAIR SRM 53-40-51-2R-2 REPAIR2 FOR CRACK ON MAIN CABIN HORIZONTAL PRESSURE DECK WEB BS664 LBL32; [02] ACCOMPLISHED CUT OUT AND REMOVED DAMAGE SECTION OF MAIN CABIN HORIZONTAL PRESSURE DECK WEB BS663.75 TO BS675 LBL30 TO LBL60 IAW SRM 53-40-51-2R-2 REPAIR2;
